Difference between revisions of "Wu1991"

From DispersiveWiki
Jump to navigationJump to search
 
 
Line 1: Line 1:
U. Wuller, Geometric methods in scattering theory of the charge transfer model, Duke Math J. 62 (1991), 273-313.
+
{{Article
 
+
| author = U. Wuller
[[Category:Bibliography]]
+
| title = Geometric methods in scattering theory of the charge transfer model
 +
| journal = Duke Math J
 +
| jvol = 62  
 +
| jpage = 273-313
 +
| year = 1991
 +
| arxivid =
 +
| mathsciid = MR1104526
 +
}}

Latest revision as of 23:34, 7 July 2009

U. Wuller. Geometric methods in scattering theory of the charge transfer model. Duke Math J, 62 (1991), 273-313. MathSciNet, arXiv.